BibTeX record journals/amai/SimariSF16

download as .bib file

@article{DBLP:journals/amai/SimariSF16,
  author    = {Gerardo I. Simari and
               Paulo Shakarian and
               Marcelo A. Falappa},
  title     = {A quantitative approach to belief revision in structured probabilistic
               argumentation},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {76},
  number    = {3-4},
  pages     = {375--408},
  year      = {2016},
  url       = {https://doi.org/10.1007/s10472-015-9476-4},
  doi       = {10.1007/s10472-015-9476-4},
  timestamp = {Thu, 15 Jun 2017 21:29:22 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amai/SimariSF16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics